Ok, I seriously can't stand these red patches on my face, it seems to be not that noticeable all over, but mostly in the patchy area on the side of my chin and on the other side.
I seem to have just developed recently out of no where this condition. It stings quite bad and is very very uncomfortable, that I have to put moisturizer on almost every minute. On the rest of my face ( below my eyes) is patchy red, like bits of normal, then bits of red. On some of the patches there are spots, but I think it's just a coincidental that spots are there.
At times it's looked a bit scaly on my chin. Thing is I've recently recovered from a toothpaste burn in these areas, I am not sure it is because of that, because it seemed to have been getting better then suddenly got worse, and red in areas I didn't have the toothpaste burn. I am thinking if it is because of the skin products I use, or maybe I use to many, or used it too often, which I think I may have done yesterday because these red patches were appearing, and I wanted to get rid of them, but made it worse.
I am seriously freaking out and is very agitating, because it's very painful and it seems whenever I move my mouth, the dry red patchy area hurts, since it's so tight. I also can't wear any wakeup because it just agitates it more and dries it up. I normally don't wear much make up only concealer and blusher, so It's not from that.
I started to notice it after I bought this clearsil daily wash, to even out skin, but I don't know if it is that, because I always use to use it awhile back and made my skin flawless. I also recently got neutrigana stress spot releif, but it seemed to work and soouthed my skin not burn it, so I don't know if it's one or a combination of all the products I use, because all in all I use about 5 products at the same time morning and night. I am leaning to think it may be because yesterday and the day before I got stressed from areas where red spotty areas use to be from the toothpaste burn that I constantly used the lots of different products in the space of 15 mins, then went back again.
please please help
I cannot confirm anything without examination but it can be irritant contact dermatitis. Irritant dermatitis, the most common type of contact dermatitis, involves inflammation resulting from contact with acids, alkaline materials such as soaps and detergents, cosmetics, or other chemicals.
Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves. If the symptoms still persist then you can apply mild steroid like dermacort.
If the irritation persists then please get it evaluated from a dermatologist. Eczema has to be ruled out. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.